# SDR NACA2024021200001

- Difficulty date: February 12, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,224 hours, 12,305 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 79027014
- Part serial: 881128
- Condition: Failed
- Location: Rt Engine
- Part time: 706 hours, 274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV COMES ON AND OFF REPEATEDY WITH STATUS MSG. ACCOMPLISHED FIM 36-10 FT 875 HPSOV CLOSED IN LESS THAN 20 SECONDS. REMOVED AND REPLACED RH HPSOV PER AMM 36-11-07. ENGINE IDLE RUNUP AND OPS CHECK GOOD PER AMM 71-0000
